# SDR UALA2010110104027

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 56,773 hours, 20,831 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 30 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30R AT FRAME 65 OUTFLOW VALVE. MAJOR REPAIR ACCOMPLISHED:  CORRECT STRINGER LOCATION IS 31R. REMOVED CORRODED STRINGER & FABRICATED & INSTALLED STRINGER SPLICE REPAIR.
